# SDR WX0A2015091872865

- Difficulty date: September 12, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 53,796 hours, 47,157 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833704AEC
- Part serial: 203
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 12,000 FT. WITH THROTTLES AT IDLE & 270 KTS, NOSE GEAR RED UNSAFE LIGHT ILLUMINATED.  COMPLIED WITH QRH 32.9, GEAR DOWN INDICATIONS NORMAL EXTENSION.  REPLACED TWO EACH PROX SENSORS IAW AMM 32-60-05.  OPERATIONS CHECKED GOOD.  ACFT GOOD AT THIS TIME.
